Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 17, 2016, 12:01 AM CDT for Jack County, Palo Pinto County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 12:01 AM CDT (05:01 UTC)
- Expired
- Apr 17, 2016, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jack County, TX, Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 89 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 11:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
482
WUUS54 KFWD 170501
SVRFWD
TXC237-363-170545-
/O.NEW.KFWD.SV.W.0110.160417T0501Z-160417T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1201 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF MINERAL WELLS...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GRAFORD AROUND 1230 AM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 383 AND 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3329 9800 3300 9803 3300 9805 3257 9807
3259 9830 3330 9830
TIME...MOT...LOC 0501Z 184DEG 32KT 3267 9820
HAIL...1.00IN
WIND...<50MPH
$$
JLDUNN2 follow-up statements
505
WWUS54 KFWD 170528
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT SUN APR 17 2016
TXC237-363-170545-
/O.CON.KFWD.SV.W.0110.000000T0000Z-160417T0545Z/
PALO PINTO TX-JACK TX-
1228 AM CDT SUN APR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN PALO PINTO AND SOUTHEASTERN JACK COUNTIES...
AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSBORO...
MOVING NORTH AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR
MINERAL WELLS MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
THIS SEVERE STORM WILL BE NEAR...
JACKSBORO AROUND 1240 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
HEAVY RAINFALL MAY LEAD TO MINOR FLOODING OF LOW LYING AREAS.
&&
LAT...LON 3329 9800 3300 9803 3300 9805 3257 9807
3259 9830 3330 9830
TIME...MOT...LOC 0527Z 193DEG 27KT 3314 9810
HAIL...1.00IN
WIND...<50MPH
$$
JLDUNN624
WWUS54 KFWD 170545
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT SUN APR 17 2016
TXC237-363-170554-
/O.EXP.KFWD.SV.W.0110.000000T0000Z-160417T0545Z/
PALO PINTO TX-JACK TX-
1245 AM CDT SUN APR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO AND
SOUTHEASTERN JACK COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM AND ADDITIONAL
THUNDERSTORMS IN PALO PINTO COUNTY MAY INCREASE IN INTENSITY TO NEAR
SEVERE LIMITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3329 9800 3300 9803 3300 9805 3257 9807
3259 9830 3330 9830
TIME...MOT...LOC 0542Z 184DEG 32KT 3314 9810
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:24 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 16, 9:24 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 924 PM CDT SAT APR 16 2016 .UPDATE... ISOLATED TO SCATTERED SHOWERS WITH A THUNDERSTORM OR TWO HAVE BEEN PERSISTING MUCH OF THE EVENING TO THE WEST OF INTERSTATE 35/35W. THESE SHOWERS ARE QUICKLY MOVING NORTH AND SO FAR PRODUCING LIGHT RAINFALL AMOUNTS. SEVERE STORMS WITH A THREAT FOR TORNADOES HAVE REMAINED IN WEST TEXAS AND THE TEXAS PANHANDLE THIS EVENING...FORMING NEAR A STATIONARY DRYLINE WHERE ALSO THE BEST LARGE SCALE LIFT IS OCCURRING FROM A LARGE UPPER LEVEL LOW OVER COLORADO AND NEW MEXICO. THESE STORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO LINES THAT MOVES EAST...REACHING NORTH AND CENTRAL TEXAS BETWEEN MIDNIGHT AND 3 AM. ADDITIONAL SHOWERS AND STORMS WILL LIKELY ALSO FORM AHEAD OF THE LINE...MOVING NORTH IN THE MEAN FLOW. THIS LINE OF STORMS WILL CONTINUE SLOWLY MOVING EAST OVERNIGHT...APPROACHING THE I-35 CORRIDOR AROUND SUNRISE...OR POSSIBLY EVEN A LITTLE AFTER. HEAVY RAINFALL WILL BE A THREAT TO THE WEST OF INTERSTATE 35 OVERNIGHT AND THEN THE THREAT FOR HEAVY RAINFALL WILL CONTINUE SPREADING EAST DURING THE DAY ON SUNDAY. AS THE LINE OF STORMS APPROACHES OUR WESTERN COUNTIES LATE TONIGHT...A THREAT FOR SEVERE STORMS WILL EXIST BUT THE THREAT FOR SEVERE WEATHER IS EXPECTED TO WEAKEN THROUGH THE OVERNIGHT HOURS AND AS THE STORMS MOVE FARTHER EAST. INSTABILITY VALUES OVERNIGHT ARE NOT OVERLY IMPRESSIVE FOR STRONG UPDRAFTS DUE TO THE DISTRIBUTION OF CAPE IN A TALL AND SKINNY MANNER ON FORECAST SOUNDINGS. HOWEVER...BULK SHEAR VALUES SUPPORT THE POTENTIAL FOR ROTATING UPDRAFTS. DAMAGING WINDS WILL BE THE MAIN THREAT BUT A LOW TORNADO THREAT WILL ALSO EXIST DUE TO SURFACE WINDS BACKED TO THE EAST ACROSS THE REGION RESULTING IN SIGNIFICANT LOW LEVEL SHEAR AND NICELY CURVED HODOGRAPHS. THE HAIL THREAT IS ALSO LOW AND LARGE HAIL IS NOT EXPECTED DUE TO A LACK OF STEEP LAPSE RATES. FOR THE UPDATE...MADE MINOR ADJUSTMENTS TO POPS OVERNIGHT AND OVERNIGHT LOW TEMPERATURES. ALSO ADDED A MENTION OF SEVERE STORMS TO THE ZONE FORECAST FOR WESTERN COUNTIES TONIGHT AND MUCH OF THE AREA TOMORROW/SUNDAY. JLDUNN && .AVIATION... /ISSUED 700 PM CDT SAT APR 16 2016/ VFR CEILINGS WILL PERSIST THROUGH ABOUT SUNSET THEN CEILINGS WILL LOWER TO MVFR AND EVENTUALLY BECOME IFR OVERNIGHT. IFR CEILINGS AND MVFR VISIBILITIES WILL PREVAIL THROUGH THE DAY SUNDAY. SHOWERS AND THUNDERSTORMS THIS EVENING WILL REMAIN GENERALLY WEST OF THE TERMINALS. WE EXPECT SHOWERS AND STORMS TO BECOME MORE NUMEROUS AND IMPACT ALL NORTH AND CENTRAL TEXAS TAF SITES THROUGH THE DAY SUNDAY. THE BEST THUNDERSTORM CHANCES WILL BE TOMORROW AFTERNOON. PREVAILING SOUTHEAST WINDS WILL REMAIN IN THE 15 TO 20 KNOT RANGE THROUGH SUNDAY ALONG WITH SOME HIGHER GUSTS. 79 && .PREV DISCUSSION... /ISSUED 331 PM CDT SAT APR 16 2016/ AN UPPER LEVEL LOW CURRENTLY OVER WESTERN NEW MEXICO WILL CONTINUE TO BE THE MAIN WEATHER MAKER FOR THE NEXT SEVERAL DAYS. THIS LOW WILL GENERALLY DRIFT NORTHWARD TOWARD NORTHWEST COLORADO/ NORTHEAST UTAH/SOUTHWEST WYOMING BY MONDAY MORNING. A SERIES OF SHORTWAVES WILL ROTATE AROUND THIS LOW THROUGH THE EARLY PART OF THE WEEK BEFORE THE LOW SHIFTS EASTWARD ACROSS THE NORTHERN AND CENTRAL PLAINS BY MIDWEEK. THE UPPER LOW WILL OPEN UP AND MOVE INTO THE OHIO VALLEY LATE WEEK. HOWEVER...WITH GENERALLY SOUTHERLY LOW LEVEL FLOW CONTINUING AND THE UPPER FLOW ALLOWING WEAK DISTURBANCES TO MOVE ACROSS THE REGION...20 TO 40 PERCENT POPS WILL CONTINUE INTO NEXT WEEKEND. DESPITE THE CLOUD COVER...TEMPERATURES TODAY MANAGED TO WARM INTO THE UPPER 60S TO UPPER 70S ACROSS THE REGION WITH A FEW SPOTS TOPPING OUT ABOVE 80 DEGREES. BESIDES SOME SPRINKLES OR LIGHT RAIN SHOWERS ACROSS NORTH AND CENTRAL TEXAS...ALL OF THE ACTION HAS BEEN ACROSS WEST TEXAS ALONG THE DRYLINE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF THE I-35 CORRIDOR. SOME OF THE STORMS CURRENTLY OVER WEST TEXAS SHOULD APPROACH THE WESTERN PARTS OF THE FORECAST AREA TOWARD MIDNIGHT AND APPROACH THE I-35 CORRIDOR BY DAYBREAK SUNDAY. THERE WILL BE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL AS WELL AS HEAVY RAIN WITH THESE STORMS. A FLASH FLOOD WATCH WILL BE IN EFFECT STARTING AT 7 PM THIS EVENING ALONG AND WEST OF A BOWIE TO HAMILTON LINE. STARTING AT 6 AM SUNDAY THE FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND WEST OF A BONHAM TO CORSICANA TO FRANKLIN LINE AND THIS WATCH WILL REMAIN IN EFFECT UNTIL 6 AM TUESDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 3 TO OVER 6 INCHES ARE FORECAST FOR THE PERIOD ENDING AT 6 PM TUESDAY WITH ISOLATED HEAVIER AMOUNTS IN EXCESS OF 8 INCHES. RUNOFF FROM THESE STORMS WILL LIKELY ALSO RESULT IN SOME RIVER FLOODING ALONG PARTS OF THE TRINITY AND BRAZOS RIVER SYSTEMS. ALSO...THE SULPHUR AND SABINE WILL BE AFFECTED DURING THE EARLY PART OF THE WEEK. THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS THE FORECAST AREA. THE BIGGEST CONCERN THOUGH WILL BE FOR AREAS CLOSER TO A WARM FRONT THAT IS FORECAST TO EXTEND ACROSS CENTRAL TEXAS. DEWPOINTS ARE EXPECTED TO CLIMB INTO THE MID 60S TO LOWER 70S AND MIXED LAYER CAPES WILL RISE TO AROUND 1500 J/KG. FORECAST SOUNDINGS SHOW VERY STRONG SHEAR. THUS EXPECT THERE TO BE THE RISK OF SOME TORNADOES SUNDAY AFTERNOON/EVENING MAINLY SOUTH OF I-20. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE SUNDAY NIGHT THROUGH MONDAY NIGHT WITH HEAVY RAIN LIKELY AS MODELS INDICATE PWATS OF 1.5 TO NEARLY 2 INCHES. THERE WILL BE THE POTENTIAL FOR SOME SEVERE STORMS MONDAY WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE HEAVY RAIN IS EXPECTED TO START TO SHIFT TO THE EAST TUESDAY BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH NEXT SATURDAY. WITH THE CLOUD COVER AND SOUTHERLY FLOW CONTINUING THROUGH MOST OF THE COMING WEEK...EXPECT LOWS TO BE ABOVE SEASONAL NORMALS. THE RAIN SHOULD KEEP HIGHS NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH TUESDAY WITH SLIGHTLY ABOVE SEASONAL NORMALS WEDNESDAY INTO NEXT WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 67 72 65 74 63 / 40 100 90 70 70 WACO 68 73 66 73 64 / 50 100 90 70 60 PARIS 65 71 63 71 61 / 20 80 80 80 70 DENTON 67 70 62 73 62 / 50 100 90 60 70 MCKINNEY 66 71 64 73 63 / 30 100 90 70 70 DALLAS 67 72 66 74 64 / 40 100 90 70 70 TERRELL 67 72 66 74 63 / 30 100 90 70 60 CORSICANA 66 74 66 74 64 / 30 100 90 80 60 TEMPLE 68 74 65 73 64 / 50 100 90 80 60 MINERAL WELLS 65 71 60 73 61 / 90 100 90 50 70 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115- 116-129-130-141>143. FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH TUESDAY MORNING FOR TXZ092>094-102>105-117>121-131>134-144>147-156>162-174-175. && 79/82
Hazardous weather outlook, Apr 16, 3:55 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT SAT APR 16 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 355 PM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS CHANCE OF THUNDERSTORMS MAINLY ACROSS THE WESTERN HALF OF THE REGION TONIGHT. SOME STORMS MAY BECOME SEVERE...PARTICULARLY ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON...WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE. THIS SAME AREA COULD SEE LOCALLY HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD EAST ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH TUESDAY WITH THE HIGHEST CHANCES LATE SUNDAY THROUGH MONDAY. HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE DURING THIS TIME. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES. THE HIGHEST THREAT FOR SEVERE WEATHER INCLUDING TORNADOES APPEARS TO BE SUNDAY AFTERNOON AND SUNDAY NIGHT. WITH SUCH A BROAD AREA OF INSTABILITY...MOISTURE AND SHEAR IN PLACE...JUST ABOUT ANY OF OUR COUNTIES COULD SEE A SEVERE STORM OR EXPERIENCE FLOODING. RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Apr 16, 11:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 12 W GRAFORD 32.93N 98.46W
04/16/2016 E1.75 INCH PALO PINTO TX TRAINED SPOTTER
GOLFBALL SIZE HAIL 12 MILES WEST OF GRAFORDSpecial weather statement, Apr 16, 11:55 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT SAT APR 16 2016
TXZ116-170530-
PALO PINTO TX-
1155 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALO PINTO COUNTY UNTIL
1230 AM CDT...
AT 1155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS AND GRAFORD.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3301 9831 3300 9830 3300 9806 3273 9806
3260 9809 3261 9830 3301 9832
TIME...MOT...LOC 0455Z 184DEG 33KT 3269 9820
BAINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 63 min |
| Apr 16, 11:55 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 17, 12:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 17, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Apr 17, 1:39 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| Apr 17, 1:59 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Apr 17, 2:02 AM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Apr 17, 2:32 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 6 hr |
| Apr 17, 2:53 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 17, 3:14 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 17, 3:40 AM CDT | Special Weather Statement | FWD | Montague, Wise | 50 min |
| Apr 17, 3:46 AM CDT | River Flood Warning | FWD | Wise | 14 days |
| Apr 17, 4:12 AM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 17, 4:23 AM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 17, 4:34 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| Apr 17, 5:02 AM CDT | Special Weather Statement | FWD | Erath | 43 min |
| Apr 17, 5:35 AM CDT | River Flood Warning | FWD | Parker | 3 days |
| Apr 17, 5:41 AM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 17, 5:51 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 17, 6:14 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Apr 17, 6:25 AM CDT | Special Weather Statement | FWD | Grayson | 50 min |
| Apr 17, 6:37 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 53 min |
| Apr 17, 7:14 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Apr 17, 7:27 AM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 33 min |
| Apr 17, 7:51 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 24 min |
| Apr 17, 8:15 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 30 min |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 54 hr |
| Apr 17, 8:29 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 8:40 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 8 days |
| Apr 17, 9:18 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton | 4 hr |
| Apr 17, 9:39 AM CDT | River Flood Warning | FWD | Jack | 6 days |
| Apr 17, 9:40 AM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| Apr 17, 9:41 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 42 hr |
| Apr 17, 10:38 AM CDT | River Flood Warning | FWD | Denton | 64 hr |
| Apr 17, 10:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 11:16 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Apr 17, 11:21 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Apr 17, 11:22 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, McLennan, Navarro | 2 hr |
| Apr 17, 11:28 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 6 hr |
| Apr 17, 11:32 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 4 hr |
| Apr 17, 12:08 PM CDT | River Flood Warning | FWD | Bosque | 21 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Collin | 57 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Navarro | 5 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Dallas | 15 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 20 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 22 days |
| Apr 17, 12:20 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 115 min |
| Apr 17, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 9 hr |
| Apr 17, 1:06 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 3 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 4 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Apr 17, 4:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Apr 17, 4:56 PM CDT | Flash Flood Warning | FWD | Bell | 5 hr |
| Apr 17, 5:29 PM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 6:39 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.